# SDR UIEA2012040500116

- Difficulty date: April 5, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 57,199 hours, 10,185 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, MX FOUND BIRD STRIKE DAMAGE TO THE NR 2 ENGINE INLET NOSE COWL L/E (LIP) 4' O CLOCK POSITION,   DENT DAMAGE EXCEEDS LIMITS OF SRM 54-15-01-1A-1.  PERFORMED A TIME LIMITED REPAIR.
